Coming off Tamoxifen

Options
Dawne.Hope
Dawne.Hope Member Posts: 823
edited March 2014 in Breast Cancer #1
After being on Tamoxifen for six months, both my surgeon and my onocologist said that I don't have to take it anymore because I chose masectomy over radiation.

My question is this: I've been off it about two weeks and my emotions are pretty raw. My periods were really messed up while on it, and maybe everything is getting back to 'normal' but I'm wondering if anyone else had some mood swings/changes when they came off Tamoxifen. Today, I've been especially sad and it hit me out of nowhere.

Anyone else had this happen to them?

Comments

  • Ritzy
    Ritzy Member Posts: 4,381 Member
    Options
    Sending you a big hug!
    I am not on tamoxifen yet Dawne, but, I hope you feel better soon. Did your oncologist say this was normal? Perhaps, you should call and talk to him about how you are feeling.

    Sue :)
  • New Flower
    New Flower Member Posts: 4,294
    Options
    Ritzy said:

    Sending you a big hug!
    I am not on tamoxifen yet Dawne, but, I hope you feel better soon. Did your oncologist say this was normal? Perhaps, you should call and talk to him about how you are feeling.

    Sue :)

    It could be mastectomy with DIEP
    I guess mood swings one of the side effects from mastectomy with immediate reconstruction too. Talk to both your oncologist and plastic surgeon. They probably prescribe you antidepressants. Cancer treatment not fun , but the good news it is over for you.
    Wishing you feeling better soon,
    New Flower
  • DianeBC
    DianeBC Member Posts: 3,881 Member
    Options

    It could be mastectomy with DIEP
    I guess mood swings one of the side effects from mastectomy with immediate reconstruction too. Talk to both your oncologist and plastic surgeon. They probably prescribe you antidepressants. Cancer treatment not fun , but the good news it is over for you.
    Wishing you feeling better soon,
    New Flower

    Mood swings could just be
    Mood swings could just be part of being diagnosed with bc. Then, we have all of these treatments...It is overwhelming. Be kind to yourself. Praying you feel better soon